MathSciNet Relay Station
MathSciNet bibliographic data
MR1681442 92C30 (92D10)
Olofsson, Peter; Kimmel, Marek Stochastic models of telomere shortening. Math. Biosci. 158 (1999), no. 1, 75–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement